# SDR AMTA200600137

- Difficulty date: February 8, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- Engine: Ge CFM56*
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT GPS INOPERATIVE.  COULD NOT DUPLICATE ON GROUND, SWAPPED MMRS RO T/S PN 066-50029-1101, SN 03008 IS NOW IN THE NR 1 POSITION, SN 02079 IS NOW IN THE NR 2 POS.  (K)
